# SDR DALA14008221708

- Difficulty date: February 7, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 53,175 hours, 12,530 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE TEST 1 SLIDE L/R AND TEST 2 SPOILER L/R WILL NOT TEST.  .  REPLACED LT & RT OVERWING SLIDE BATTERIES AND CHARGERS IAW AMM 25-65. IAW AMM 25-65.  FOUND REPLACED BATTERIES TO BE FAULTY ALSO.  R & R BATTERIES AGAIN.  CHECKED NORMAL.
